Anyone Here Had A Worsening of / Developed Fibro After Chemo and Radiotherapy?

Hi,

New here :-)

I had a "mystery" condition for 30 years before if finally got dx'd - twice, at 2 seperate hospitals - as a clear case of raging and full blown fibromyalgia.

I got breast cancer in 2007, had chemo and radio for a few months over 2007-8, and reacted horribly to both treatments.

All my other issues got worse and worse, and 5 years after chemo and radio both stopped, I am still producing new side effects from chemo - I still get episodes of the awful Toxic Chemo Pee when I'm stressed, for example.

One of my latest ones is very marked peripheral neuropathy, which makes my toes and feet feel like they're feeling things through thick socks, and they burn and hurt, and they have no recognition of heat (they think hot water is cold) - this started last year (2012) and is now much more wide spread, and is starting to creep up my legs.

Anyone else get this? I'm worried that eventually I won't be able to feel my legs enouigh to try to walk.

I'm esepcially interested in hearing from anyone who developed fibro after cancer treatments, but would love to hear from anyone who has fibro who has got peripheral neuropathy, or anyone who didn't get a diagnosis for several decades, and whose health has deteriorated because of lack of recognition of the underlying condition.

Thanks,

Angel153

2 Replies

oldestnewest
  • Hi angel, oh dear, poor you, it sounds like your really been though the mill in the last few years, I'm sorry but I have no experience of what you have been through, but that doesn't prevent me from sending you lots of healing thoughts and gentle hugs .

    Foggy x

    P.s. I do hoe that you find someone who has a greater understanding and experience of this so that you can get some help.

  • I stopped my chemo 7 months and still feel really tried my hole body aches my knee joints are terrable and i still get chemo pee my doctor pays no attention to all this i just want to feel normal again i just wonder if the chemo has anything to do with all this my doctor is no help

You may also like...